# SDR DALA2022060603936

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 72,504 hours, 27,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 FOUND ON SVC CK- SEAT ROW 4-5 DC & 15-16 FED, EMERG. PATH LIGHTS INOP. CORRECTIVE ACTION: FOUND ELEC. CONNECTOR UNDER SEAT 4D UNPLUGGED. RECONNECTED. CKS GOOD. (8764068)
